# SDR SIMA1401

- Difficulty date: May 19, 2000
- Submitted: August 15, 2000
- Operation: Air carrier
- Aircraft: N548AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 548
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3590 - FLOOR PROXIMITY EMERGENCY ESCAPE PATH MARKING LIGHTS ADJACENT TO ROWS 3 AND 6 INOPERATIVE.  FOUND BROKEN WIRES TO FLOOR LIGHTING.  REPAIRED WIRES.  OPS CHECKED GOOD.  (X)
